Facebook Pixel

Am I pregnant or just really late?

By December 21, 2011 - 8:11pm
Rate This

Hi, so I started my period November 3rd and had unprotected sex on November 12th. I took Next Choice (emergency contraception) an hour after. I started to have a light period with discharge and blood clots for about 4 full days starting on November 18th. I was supposed to start my period on December 7th (35 day cycle) but did not start. About December 11th I had brown discharge for two days. I've taken 5 pregnancy tests and they are all negative. My stomach feels bloated and kind of harder but other than that I have no symptoms. Do you think I am pregnant or just really late due to the Next Choice? Thank you.

Add a Comment1 Comments

EmpowHER Guest

Hi Rae567,

Welcome to EmpowHER.  Here's a list of some of the Side effects may include nausea, abdominal pain, fatigue, headache, changes in your period, dizziness, and breast tenderness.  It's important to check with your doctor, if you are pregnant or if the changes in your period is due to Next Choice pill.



December 22, 2011 - 5:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.